American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B37) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Yi Jin. On efficient computation and asymptotic sharpness of Kalantari's bounds for zeros of polynomials. Math. Comp. 75 (2006) 1905-1912. MR 2240641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Christophe Doche. Even moments of generalized Rudin--Shapiro polynomials. Math. Comp. 74 (2005) 1923-1935. MR 2164103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Guillaume Hanrot. Solving Thue equations without the full unit group. Math. Comp. 69 (2000) 395-405. MR 1651759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] P. Goetgheluck. Infinite families of solutions of the equation $\binom{n}{k}=2\binom{a}{b}$. Math. Comp. 67 (1998) 1727-1733. MR 1604328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Richard P. Brent. On the periods of generalized Fibonacci recurrences . Math. Comp. 63 (1994) 389-401. MR 1216256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Mignotte and N. Tzanakis. Arithmetical study of a certain ternary recurrence sequence and related questions . Math. Comp. 61 (1993) 901-913. MR 1185248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] H. W. Lenstra and J. O. Shallit. Continued fractions and linear recurrences . Math. Comp. 61 (1993) 351-354. MR 1192972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zhen Xiang Zhang. A $B\sb 2$-sequence with larger reciprocal sum . Math. Comp. 60 (1993) 835-839. MR 1181334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jürgen Spiess. Some identities involving harmonic numbers . Math. Comp. 55 (1990) 839-863. MR 1023769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. Gurak. Pseudoprimes for higher-order linear recurrence sequences . Math. Comp. 55 (1990) 783-813. MR 1035934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] William W. Adams. Characterizing pseudoprimes for third-order linear recurrences . Math. Comp. 48 (1987) 1-15. MR 866094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1